The covering numbers and "low M*-estimate" for quasi-con vex bodies

A. E. Litvak*, V. D. Milman, A. Pajor

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


This article gives estimates on the covering numbers and diameters of random proportional sections and projections of quasi-convex bodies in ℝn. These results were known for the convex case and played an essential role in the development of the theory. Because duality relations cannot be applied in the quasi-convex setting, new ingredients were introduced that give new understanding for the convex case as well.

Original languageEnglish
Pages (from-to)1499-1507
Number of pages9
JournalProceedings of the American Mathematical Society
Issue number5
StatePublished - 1999


Dive into the research topics of 'The covering numbers and "low M*-estimate" for quasi-con vex bodies'. Together they form a unique fingerprint.

Cite this